Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could neurotin 300mg intake cause rash like side effects?

I have been on Neurotin 300mg twice daily for over 2months and within the last week have developed a rash on the inner arms where the elbow bends. It itches and when scratch will get larger in size, but also within the last 2 days having right lower jaw pain. Could this be for the medication even tho I have been on it longer than 2 months?
Mon, 27 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, it may cause skin rash, fever, swollen glands, flu-like symptoms, muscle aches, severe weakness, unusual bruising, or yellowing of your skin or eyes. This reaction may occur several weeks after you began using gabapentin (neurotin). Please consult with your treating doctor, he will examine and treat you with alternative medication.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Could neurotin 300mg intake cause rash like side effects?

Hello, Yes, it may cause skin rash, fever, swollen glands, flu-like symptoms, muscle aches, severe weakness, unusual bruising, or yellowing of your skin or eyes. This reaction may occur several weeks after you began using gabapentin (neurotin). Please consult with your treating doctor, he will examine and treat you with alternative medication. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist